# SDR UPS98225468

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-02) ON TOP OF FLOORBEAM 950 RBL 25 TO 65.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED 950 FLOORBEAM RBL 25 TO 65 IAW TRAMCO/BFG EWO 98-2012 (UPS FILE 727-53-1983).
